Stability of differential equations with piecewise constant argument via discrete equations

Nenhuma Miniatura disponível

Data

2000-09-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

Lyapunov stability for a class of differential equation with piecewise constant argument (EPCA) is considered by means of the stability of a discrete equation. Applications to some nonlinear autonomous equations are given improving some linear known cases.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Dynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm, v. 7, n. 3, p. 325-333, 2000.

Itens relacionados

Financiadores